# SDR TRAX200800719

- Difficulty date: June 1, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 15,051 hours, 12,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN CABIN DOOR DIFFICULT TO CLOSE.  NO FAULT FOUND OPS CHECK GOOD IAW AMM 52-11-00.  (B)
